| Catalog Number |
MPH22025HCG |
| Medical Device Problem Code |
Display Difficult to Read (1181)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the "indicator line isn¿t always showing a solid line for non-pregnancy and can be faded.".
Additional Manufacturer Narrative
The customer reported receiving medline premium hcg pregnancy tests with a "faded line" and stated the indicator line is not always showing a solid line for non-pregnancy.At this time, a sample(s) was not received for investigation, and investigation included review of recent complaint trends/scar activity for the last three trend reports.The complaint was not confirmed.No further action was taken because without the sample or picture, it is difficult to truly identify the root cause of the issue; the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.